# SDR HJB2004F00001

- Difficulty date: September 13, 2004
- Submitted: November 23, 2004
- Operation: Air carrier
- Aircraft: N5160G
- Make and model: Dhav DHC2MK1
- Aircraft serial: 236
- Engine: Pwa R985AN14B
- System (JASC): 7320 · Fuel Controlling System
- Part: Transducer
- Part number: 660526AS
- Condition: Malfunctioned
- Location: Fuel Flow
- Part time: 361 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REMOVED FUEL FLOW TRANSDUCER INSTALLED UNDER STC NR 809GL.  UNIT PROVIDING ERRONEOUS FUEL FLOW READINGS AND CAUSING THE AIR DATA COMPUTER (ADC) ALSO INSTALLED IN THE AIRCRAFT TO FUNCTION IMPROPERLY.  AIR DATA COMPUTER INSTALLED UNDER EFS-SV SYSTEM IAW STC NR SA02203AK.
